# SDR CA151205001

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 45,035 hours
- Engine: Pwa PT6A34
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: C6UM113427
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE EMMA INSPECTION AXLE P/N C6UM1134-27 WAS FOUND TO HAVE A SUSPECTED CRACK AROUND BARREL APPROXIMATELY 3" LONG.  PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
